When a first order $T$ has limit models

Volume 126 / 2012

Saharon Shelah Colloquium Mathematicum 126 (2012), 187-204 MSC: Primary 03C45; Secondary 03C55. DOI: 10.4064/cm126-2-4

Abstract

We sort out to a large extent when a (first order complete theory) $T$ has a superlimit model in a cardinal $\lambda $. Also we deal with related notions of being limit.

Authors

  • Saharon ShelahEinstein Institute of Mathematics
    Edmond J. Safra Campus
    Givat Ram
    The Hebrew University of Jerusalem
    Jerusalem, 91904, Israel
    and
    Department of Mathematics
    Hill Center – Busch Campus
    Rutgers, The State University of New Jersey
    110 Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image